- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2023 16 (4)
- Authors
- Ikromov, Isroil A.; Safarov, Akbar R.; Absalamov, Akmal T.
- Contact information
- Ikromov, Isroil A.: Institute of Mathematics named after V. I. Romanovsky Uzbekistan; Academy of Sciences Samarkand, Uzbekistan Samarkand State University Samarkand, Uzbekistan; ; Safarov, Akbar R.: Uzbek-Finnish Pedagogical Institute Samarkand, Uzbekistan; Samarkand State University Samarkand, Uzbekistan; ; Absalamov, Akmal T.: Samarkand State University Samarkand, Uzbekistan;
- Keywords
- trigonometrical integral; exponent; sums; phase; polynomial
- Abstract
In this paper it is considered the summation problem for trigonometric integrals with quadratic phase. This problem was considered in the papers [7–9] in particular cases. Our results generalize the results of those papers to multidimensional trigonometrical integrals
- Pages
- 488–497
- EDN
- SKBBCK
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/150179
Journal of Siberian Federal University. Mathematics & Physics / On the Convergence Exponent of the Special Integral of the Tarry Problem for a Quadratic Polynomial
Full text (.pdf)